RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 1, Pages 271–284 (Mi timm1050)  

This article is cited in 2 scientific papers (total in 2 papers)

The invariance principle for nonautonomous functional differential inclusions

I. A. Finogenko

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Abstract: For nonautonomous functional differential inclusions, the notion of limiting functional differential inclusions is introduced, their properties are studied, invariance type properties of $\omega$-limiting sets of solutions are investigated, and an analog of the LaSalle invariance principle with the use of Lyapunov functionals with constant-sign derivative is established.

Keywords: limiting functional differential inclusion, nonautonomous system, quasi-invariant set, Lyapunov functional, invariance principle.

Full text: PDF file (222 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.911.5
Received: 19.10.2013

Citation: I. A. Finogenko, “The invariance principle for nonautonomous functional differential inclusions”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 1, 2014, 271–284

Citation in format AMSBIB
\Bibitem{Fin14}
\by I.~A.~Finogenko
\paper The invariance principle for nonautonomous functional differential inclusions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 1
\pages 271--284
\mathnet{http://mi.mathnet.ru/timm1050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364212}
\elib{http://elibrary.ru/item.asp?id=21258503}


Linking options:
  • http://mi.mathnet.ru/eng/timm1050
  • http://mi.mathnet.ru/eng/timm/v20/i1/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Finogenko, “The invariance principle for nonautonomous differential equations with discontinuous right-hand side”, Siberian Math. J., 57:4 (2016), 715–725  mathnet  crossref  crossref  isi  elib  elib
    2. I. A. Finogenko, “Metod predelnykh differentsialnykh vklyuchenii dlya neavtonomnykh razryvnykh sistem s posledeistviem”, Vypusk posvyaschen 70-letnemu yubileyu Aleksandra Georgievicha Chentsova, Tr. IMM UrO RAN, 24, no. 1, 2018, 236–246  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:125
    Full text:29
    References:33
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019